MAUDE Adverse Event Report: NUVASIVE, INCORPORATED NUVASIVE VUEPOINT II OCT SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

NUVASIVE, INCORPORATED NUVASIVE VUEPOINT II OCT SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 8980428P3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product returned to nuvasive (b)(6) for evaluation and photographs confirm no product malfunction with screws, the cross-connector was not returned nor are any images available.It is unknown if the patient followed post-operative instructions or suffered a fall.
 
Event or Problem Description
On (b)(6) 2020, a patient underwent a spinal procedure at c3-t1 level.As per reporter patient was experienced pain post operative.An x-ray was taken and revealed that c7 pedicle screws migrated to the lateral direction.On (b)(6) 2020, a revision procedure was performed where the pedicle screws at c7 were removed, two screws at t2 were added, and both rods were replaced with new ones.It was reported that a cross connector had also come off at c7 level.The x-ray was not provided by the physician.

Brand Name
NUVASIVE VUEPOINT II OCT SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE, INCORPORATED
7475 lusk blvd.
san diego CA 92121
MDR Report Key10457659
Report Number2031966-2020-00167
Device Sequence Number4060141
Product Code NKG
UDI-Device Identifier00887517827203
UDI-Public887517827203
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8980428P3
Device Lot NumberST96598
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;